Nagurney, A., and Ramanujam, P., Transportation Network Policy Modeling with Goal Targets and Generalized Penalty Functions, Transportation Science, Vol. 30, pp. 3–13, 1996.
Fortin, M., and Glowinski, R., Editors, Augmented Lagrangian Methods: Applications to the Solution of Boundary-Valued Problems, North-Holland, Amsterdam, Holland, 1983.
Glowinski, R., Numerical Methods for Nonlinear Variational Problems, Springer Verlag, New York, NY, 1984.
Glowinski, R., and Le Tallec, P., Augmented Lagrangian and Operator-Splitting Methods in Nonlinear Mechanics, SIAM Studies in Applied Mathematics, Philadelphia, Pennsylvania, 1989.
Gabay, D., Applications of the Method of Multipliers to Variational Inequalities, Augmented Lagrange Methods: Applications to the Solution of Boundary-Valued Problems, Edited by M. Fortin and R. Glowinski, North Holland, Amsterdam, Holland, pp. 299–331, 1983.
Gabay, D., and Mercier, B., A Dual Algorithm for the Solution of Nonlinear Variational Problems via Finite-Element Approximations, Computer and Mathematics with Applications, Vol. 2, pp. 17–40, 1976.
Lions, P. L., and Mercier, B., Splitting Algorithms for the Sum of Two Nonlinear Operators, SIAM Journal on Numerical Analysis, Vol. 16, pp. 964–979, 1979.
Tseng, P., Applications of Splitting Algorithm to Decomposition in Convex Programming and Variational Inequalities, SIAM Journal on Control and Optimization, Vol. 29, pp. 119–138, 1991.
Eckstein, J., and Fukushima, M., Some Reformulation and Applications of the Alternating Direction Method of Multipliers, Large Scale Optimization: State of the Art, Edited by W. W. Hager et al., Kluwer Academic Publishers, Amsterdam, Holland, pp. 115–134, 1994.
Fukushima, M., Application of the Alternating Direction Method of Multipliers to Separable Convex Programming Problems, Computational Optimization and Applications, Vol. 2, pp. 93–111, 1992.
Kontogiorgis, S., and Meyer, R. R., A Variable-Penalty Alternating Directions Method for Convex Optimization, Mathematical Programming, Vol. 83, pp. 29–53, 1998.
He, B. S., and Yang, H., Some Convergence Properties of a Method of Multipliers for Linearly Constrained Monotone Variational Inequalities, Operations Research Letters, Vol. 23, pp. 151–161, 1998.
Harker, P. T., and Pang, J. S., Finite-Dimensional Variational Inequality and Nonlinear Complementarity Problems: A Survey of Theory, Algorithms, and Applications, Mathematical Programming, Vol. 48, pp. 161–220, 1990.
Kinderlehrer, D., and Stampacchia, G., An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, NY, 1980.